Higher equations of motion in N=2 superconformal Liouville field theory

Changrim Ahn, Marian Stanishkov, Michail Stoilov

Research output: Contribution to journalArticlepeer-review


We present an infinite set of higher equations of motion in N=2 supersymmetric Liouville field theory. They are in one to one correspondence with the degenerate representations and are enumerated in addition to the U(1) charge ω by the positive integers m or (m,n) respectively. We check that in the classical limit these equations hold as relations among the classical fields.

Original languageEnglish
Pages (from-to)501-506
Number of pages6
JournalPhysics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics
Issue number5
StatePublished - 17 Jan 2011

Bibliographical note

Funding Information:
We want to thank A. Belavin and V. Belavin for the interest in this work. C.A. was supported in part by KRF-2007-313-C00150, WCU Grant No. R32-2008-000-101300 . M. Stanishkov thanks IEU and CQUeST for the kind hospitality. The work of M. Stanishkov is supported in part by NSFB grant DO-02-257 . M. Stoilov is supported by NSFB grant DO-02-288 .


  • Equations of motion
  • Liouville field theory
  • N=2 supersymmetry


Dive into the research topics of 'Higher equations of motion in N=2 superconformal Liouville field theory'. Together they form a unique fingerprint.

Cite this